Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mapping by analytic functions. I. Conformal mapping of multiply-connected domains


Author: Leonard Greenstone
Journal: Trans. Amer. Math. Soc. 63 (1948), 125-143
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0023337-0
Erratum: Trans. Amer. Math. Soc. 63 (1948), 599-600.
MathSciNet review: 0023337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • E. F. Beckenbach and T. Radó, Subharmonic functions and surfaces of negative curvature, Trans. Amer. Math. Soc. 35 (1933), no. 3, 662–674. MR 1501708, DOI https://doi.org/10.1090/S0002-9947-1933-1501708-X
  • S. Bergman Partial differential equations, advanced topics (Conformal mapping of multiply connected domains), Publication of Brown University, Providence, 1941. ---Sur les fonctions orthogonales de plusieurs variables complexes avec applications à la théorie des fonctions analytiques, Mémorial des Sciences Mathématiques, vol. 106, Paris, 1947. ---Zur Theorie der linearen Integral- und Funktionalgleichungen im komplexen Gebiet, Bulletin de l’Institut de Mathématique et Mécanique à l’Université Kouybycheff de Tomsk vol. 1 (1937) pp. 242-257. ---A note on conformal mapping of multiply connected domains, Amer. J. Math. vol. 68 (1946) pp. 20-28. L. Bieberbach Lehrbuch der Funktionentheorie, New York, 1945. H. Villat Leçons sur l’hydrodynamique, Paris, 1929.
  • Menahem Schiffer, The kernel function of an orthonormal system, Duke Math. J. 13 (1946), 529–540. MR 19115
  • K. Zarankiewicz Über ein numerisches Verfahren zur konformen A bbildung zweifach zusammenhängender Gebiete, Zeitschrift für Aegewandte Mathematik und Mechanik vol. 14 (1934) pp. 97-104.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

Article copyright: © Copyright 1948 American Mathematical Society